# SDR HNAA2024072600609

- Difficulty date: June 12, 2024
- Submitted: July 26, 2024
- Operation: Air carrier
- Aircraft: N637AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145170
- Aircraft time: 52,432 hours, 50,190 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: None
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

53-2319 CF1 EXTERNAL SKIN HAS UNRECORDED DOUBLER AT FR21 BELOW STR18R.  RAR DOUBLER IAW EO1-23-24-0379
